# SDR RAIA00306172

- Difficulty date: June 24, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,133 hours, 17,160 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 13,292 hours, 13,635 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

RT ENGINE WILL NOT MAKE POWER.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.
